# SDR CALA2018120702523

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 44,179 hours, 12,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: 608100078
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK EA 5210-01363 REV F) L2 DOOR LOWER GATE GIRT BAR L OWERING/LIFTING MECHANISM AFT ROD IS BROKEN. THIS IS TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON VTSAA N/R 0033705.
